# SDR USAA2010072391484

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 67,586 hours, 30,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A5261
- Condition: Defective
- Location: R1 Door
- Part time: 38,774 hours, 19,759 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 355 - LAS - EES - R1 DOOR SLIDE FAILED EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SLIDE.
